# SDR GTIA2021110836106

- Difficulty date: November 8, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N533NK
- Make and model: Airbus A319-132
- Aircraft serial: 3393
- Aircraft time: 49,093 hours, 22,573 cycles
- System (JASC): 1400 · Miscellaneous Hardware
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

"IN FLIGHT ECAM MESSAGE
HYD Y RSVR LO LVL-SERVICED Y HYD SYS PER AMM 12-12-29. NO FAULTS AT THIS TIME. PERFORMED FUCTIONAL CHECK OF RESEVOIR LOW LEVEL WARNNG PER AMM 29-31-00-710-001. OPS CK. NO FAULT NOTED"
